Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

BC Problems...TMI. EDIT

Posted by on May. 1, 2012 at 5:52 PM
  • 4 Replies

Ok so almost three weeks ago I started Nuvaring. My gyno told me to start taking it when I got my next period so we wouldnt have to worry about back up methods. I'm like cool this will be great. Well my period was super light. Normally my periods keep me in bed for a day or so with cramps from hell and I have to wear a super plus tampon and pad well this time around I was heavy for one day with little cramping and then was so light the next day the tampons hurt like hell so I just wore liners and pads. It lasted four days instead of eight. Two days after my period ended I started spotting it almost looks purple which is bizarre in my book and it hasnt stopped. During htis almost three week period Df and myself would have sex and he said that he could feel it and it bothered him. Well Saturday we were going at it and he said that the next day his penis was sore from the ring which I've never heard of happening. I've been having all kinds of problems with it so I took it out last night so we could have sex and never put it back it. Also during sex I'm so tight I tear which is weird it used to only happen every once in awhile now it seems to be every day this happens.


Is any of this normal?


Also how long will it be till my period starts? Or how long till I could possibly get prego? BTW my doc wont answer his phone and I cant be seen for a month



Ok so my spotting have official stopped. I am so happy to not be spotting anymore but my boobs have been getting more sore by the day grrrrrrr

by on May. 1, 2012 at 5:52 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
Apollos82
by on May. 1, 2012 at 5:55 PM

I'm a firm believer that things should not be inserted into our bodies permanently for just such a reason....I don't have any advice except to stick to condoms and timing! Your body will thank you for it! 

frndlyfn
by Emerald Member on May. 1, 2012 at 5:57 PM

I would look around for another doctor and look up the nuvaring website for all possible side effects.  Use lots of lubrication to decrease the risk of tearing as well.  I think there is a spermicidal lube out on market if you want to use that with a condom until you get the other bc figured out.

poeticrose09
by Bronze Member on May. 1, 2012 at 6:00 PM

I cant use condoms because I'm allergic to latex and even the non-latex one still gives me burns and I'm hyper sensitive to any kind of lube or spermicide which is why we thought getting nuva ring would be good for me. Ive looked up the side effects and it says nothing about the purpleish looking blood and I cant see another doctor becuase this one is through a grant program which enables me to get all testing done and the bc for free

mstricey
by on May. 1, 2012 at 6:01 PM
Idk but I had a horrible experience with nuvaring also.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN